# SDR 08FDEA04420

- Difficulty date: October 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,852 hours, 25,624 cycles
- Engine: Ge CF66D
- Engine time: 1,984 hours, 1,007 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Cable
- Part number: 2606270001
- Part serial: 113
- Condition: Inoperative
- Location: Autothrottle
- Part time: 46,201 hours, 20,335 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 THROTTLE STUCK DURING CRUISE.  ENGINE SHUTDOWN DURING DESCENT.  NR 2 THROTTLE MOVED BACK ON SHORT FINAL AFTER LANDING NR 2 THROTTLE COULD BE MOVED TO IDLE.  CABLE COMING FROM OAK.  REPLACED #2 THROTTLE CABLE PER MM 76-11-01-2, OP'S CHEKS NORMAL. PERFORMED NR 2 FCC AUTOTHROTTLE RTS.
